I am 74 years old and had surgery in August to replace a valve in my heart. I was prescribed coumadin and now my arms and hands are severely discolored (reddish/bluish, like severe bruising). I work in sales in the public and I am embarrassed how it looks. Is there anything that can be done about this?
Your capillaries are fragile and they will break easily, Being on coumadin (or any anticoagulant ) a break will mean more bleeding. Taking zinc, vit C and getting more protein will help the fragility. . It will take a few months to see results with it. There is a makeup that will cover it. If you're in the same temp zone I am, long sleeves are perfect now.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2010 • 1 answer
Updated 24 Jan 2017 • 4 answers
Updated 11 Apr 2017 • 6 answers
Updated 26 Oct 2010 • 1 answer
Updated 3 Dec 2015 • 3 answers